Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On $ K$-semimetric spaces


Author: Dennis K. Burke
Journal: Proc. Amer. Math. Soc. 73 (1979), 126-128
MSC: Primary 54E25
DOI: https://doi.org/10.1090/S0002-9939-1979-0512073-5
MathSciNet review: 512073
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An example is constructed of a separable Moore space that does not possess a compatible K-semimetric.


References [Enhancements On Off] (What's this?)

  • [1] A. V. Arhangel'skiĭ, Mappings and spaces, Uspehi Mat. Nauk 21 (1966), no. 4 (130), 133-184 = Russian Math. Surveys 21 (1966), no. 4, 115-162. MR 37 #3534. MR 0227950 (37:3534)
  • [2] C. R. Borges, On stratifiable spaces, Pacific J. Math. 17 (1966), 1-16. MR 0188982 (32:6409)
  • [3] H. W. Martin, Local connectedness in developable spaces, Pacific J. Math. 61 (1975), 219-224. MR 0400177 (53:4012)
  • [4] A. Okuyama, On metrizability of M-spaces, Proc. Japan Acad. 40 (1964), 176-179. MR 0167957 (29:5222)
  • [5] P. L. Zenor, On spaces with regular $ {G_\delta }$-diagonals, Pacific J. Math. 40 (1972), 759-763. MR 0307195 (46:6315)
  • [6] G. M. Reed, Some Moore examples, Notices Amer. Math. Soc. 22 (1975), Abstract 726-54-3, p. A-582.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E25

Retrieve articles in all journals with MSC: 54E25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0512073-5
Keywords: Semimetric, K-semimetric, Moore space, submetrizable, quasimetric regular $ {G_\delta }$-diagonal
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society